Jump to content
  • entries
    157
  • comments
    640
  • views
    56,752

May 15 2005

Sign in to follow this  
Guest

371 views

On Wednesday I phoned my boss and arranged to go in and 'see' him in 3 weeks time. He said he'd check it was ok with Human Resources. They phoned me back after 5pm to say it was ok and a quick chat. Then on Thursday the psycho-social nurse and I did a drive-by of my work - we stopped for a few minutes and just chatted about the place - to see how I felt. It did feel weird but i didn't get upset. Folk at the TC think I should do this more before I go to the meeting. I'll have the psycho-social nurse with me when I go so that will be fine. Now I'm feeling weak and have got a cold/fluey type thing, though the weakness and tiredness has been there for a while. Had a blood test on Thursday to see if my periods stopping (some months ago) may be due to excess prolactin, which might be caused by the Risperidone (though the Pdoc doesn't think it'll be that). I feel so tired all the time, maybe I'm anaemic.May 19 2005the result show that my prolactin levels are ridiculously high (about 6 times higher than normal). This is the reason my periods have stopped and possibly why I've been so tired. Other side effects could be enlarged breasts (something I don't need and haven't noticed) and possible milk production. The cause must be the Risperidone and raised prolactin levels are an uncommon side effect of that (so says the pdoc). GP doesn't want me to just stop taking the Risperidone so he's going to talk to my pdoc before I see him next week. At least I know what the problem is.

Sign in to follow this  

×
×
  • Create New...